I'm worried on the effects and reactions to these medications I was on Ativan previously and Lexapro... I had horrible effects with Lexapro the Ativan was fine though... With the Lexapro I had horrible abdominal pain and cramps and also had my period for over a month... Has this ever happened to anyone on Lamictal?
I've taken Lamictal for 2 yrs. I've found it to be very tolerable, much more than Lexapro was, though it takes quite a while for the drug to get into your system and to feel the full effects (3-6 months). I've had no abdominal troubles on Lamictal. But of course every person's body is different. For full disclosure and drug facts concerning lamictal, go to this website, which has a pdf of the full drug insert info (not the abbreviated one they usually give to patients): http://us.gsk.com/products/assets/us_lamictal.pdf
Good luck on your journey to health.
I have several patients in my hospital that have terrible stories about side-effects from Lexapro so you're definitely not alone. Also, most people I see that are on lamictal are pleased with the way it works for them. I hope you will feel better taking it, but if not don't hesitate to talk with your doctor about other alternatives. Good luck.
When I was taking Lexapro I didn't have bad periods with it. I just got changed to Lamictal about two months ago and I had a painful period last month. This month I hope it will be less painful. I did not have much bleeding however I had a lot of cramps. My period was about 4 days. I didn't have a period for about 2 months prior to this period because I was on Invega before Lamictal and I believe the combination wasn't working for me. I told my doctor and he took me off Invega and put me on Geodon just this week. Oh, I take Ativan as needed also however since starting Geodon I am taking less Ativan and my panic attacks are gone however I still have a little anxiety and need a dose of Ativan at night. So far I have better luck with Lamictal than Lexapro. My doctor told me that antidepressants can elevate the mania state of bipolar disorder. In my case I try not to ask my doctor for any antidepressant anymore. I have had too many problems in the past when I took them.
I am now only taking medication for my mixed episode however my doctor is still trying to see what works best for me. I respond better to mood stabilizer and an anti psychotic with anti anxiety combo. Do you have an anxiety disorder as well? I found that some medicines also have anxiety as a side effect. If you are taking medication for something else that may cause anxiety for you as well. I hope what I have mentioned here helps. Good luck with Lamictal. If you are trying it I believe you should see improvements within a month or so.
- Ativan Drug Information
- Lamictal Drug Information
- Lexapro Drug Information
- Clonazepam Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I was prescribed Seroquel 4-5 months ago. I can't seem to get up farther than 50-75 mgs. without too
Posted 10 Jan 2012 • 3 answers
Posted 2 Feb 2012 • 1 answer
Posted 25 Feb 2014 • 2 answers
Posted 8 Mar 2015 • 5 answers
Posted 17 Aug 2015 • 3 answers